Header menu link for other important links
Differential transform method for solving singularly perturbed volterra integral equations
Doĝan N., Ertürk V.S., , Akin Ö., Yildirim A.
Published in Elsevier B.V.
Volume: 23
Issue: 2
Pages: 223 - 228
In this work, the applications of differential transform method were extended to singularly perturbed Volterra integral equations. To show the efficiency of the method, some singularly perturbed Volterra integral equations are solved as numerical examples. Numerical results show that the differential transform method is very effective and convenient for solving a large number of singularly perturbed problems with high accuracy. © 2010.
About the journal
JournalData powered by TypesetJournal of King Saud University - Science
PublisherData powered by TypesetElsevier B.V.
Open AccessNo